I am a 31 yr old female who suffers from chronic bronchitis, sinusitis, and gerd (but infrequent heartburn). In the past 2 years I have had frequent nausea, bloating, diarrhea following a trip to YUcatan. 6 months after trip i became very ill for 3 days with bad nausea and vomiting, diarrhea coincident with e. Coli in town water. I required hopitalization, rehydration and anti-nausea medicine. Following this, eating 1/4 cup of Ice-cream caused 4 hrs of severe vomiting. I can no longer eat any trace of milk product, have had anaphylaxis with salmon 2 x and can eat only low fat and non acidic, non spicy foods. I am otherwise healthy, weight wise and run 4x per wk. I was tested and positive for H. Pylori, since treatment gloating has decreased but I still feel nauseous 5 days out of a week and still get frequent stomach upsets after eating despite careful elimination of foods. I feel like I constantly have post nasal drip but am on allegra, flo-nase, and take advair and prevacid30mg. I had an upper endoscopy which revealed mild gastritis and esophagitis, and was given carafat and told, sometimes we just don't figure these things out by the GI (gee thanks). Strangely benadryl seems to help feeling of constant sinus draining and nausea. I have always been prone to colds, and get bronchitis every time and am wondering if could
be linked to an immune deficiency? They also saw white rings in esophagus but biopsies didn't reveal anything. You're advice would be much appreciated!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.